# SDR DALA2015092205776

- Difficulty date: September 19, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,659 hours, 23,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EPSU INOPERATIVE.  R & R LEFT EPSU IAW AMM 33-50 AND OPS CHECK WAS NORMAL.
